# SDR GTIA2025030338772

- Difficulty date: February 28, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N970NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11067
- Aircraft time: 8,598 hours, 3,678 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 14,000 FT FLIGHT ATTENDANTS IN THE AFT OF THE AIRPLANE CALLED TO ADVISE OF STRONG MOULD SMELL IT CONTINUED ALL THROUGH THE DESCENT.-REF. LP 3633169-2 ACCOMPLISHED TI 2100-2002-NEO. AS PER TSM 05-050-00-810-831-A PERFORMED DECONTAMINATION OF THE ECS IAW AMM 21-00-00-615-802-A. PERFORMED ENG #1 & #2 IDLE RUN IAW AMM 71-00-00 NO SMELL NOTED, A/C OK FOR CONTINUE SVC.
